# SDR VNAA2009030500003

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 11,398 hours, 11,937 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WING OVHT RED CAS MSG IN FLIGHT.  CREW CONSULTED QRH, ELECTED TO RETURN TO CLT WITHOUT INCIDENT.  MAINTENANCE INSP WING ALL OFF/STBY/NORM SW AND FOUND WIRES LOOSE ON SWITCH.  REPAIRED WIRES AND OPERATIONAL CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
